| Catalog Number |
FEM10060 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/08/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history records are being reviewed.The event is currently under investigation.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant was unable to provide any procedural details.
Event or Problem Description
It was reported that during deployment of the endovascular stent graft, the tip of the delivery system appeared to be deformed but was still attached.The stent graft was not deployed.Another endovascular stent graft was used to complete the procedure successfully.There was no reported patient injury.
Additional Manufacturer Narrative
The lot history records have been reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met all specifications prior to shipment.There is no indication for a manufacturing-related failure.The evaluation of the returned sample confirmed that the deployment mechanism had not been used and that the tip was invaginated.Potential factors which may have led or contributed to the tip deformation have been considered.Previous investigations of similar complaints have been reviewed.The deformation was identified during the attempt of introducer entry.Therefore, the event may be related to unpacking, preparation or rough handling of the device during the attempt of insertion.This kind of damage also may be related to shipping or storage of the product.On the basis of the information available, a definite root cause for the reported event could not be determined.The ifu states: "examine the packaging and endovascular system to determine if there is any damage, defects or if the sterile barrier is compromised.Do not use the device if any of these conditions are observed.".